Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have had Sore throat, What should I do ?

I have had Strep throat and have been taking Augmentin from 2 days. But I am not feeling better. What should I do?
Asked On : Mon, 21 Dec 2009
Answers:  3 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Continue the antibiotics for 5 days and complete the course. Only after that you will find relief. Allow sometime for the antibiotics to act and do not stop it randomly.
Answered: Mon, 21 Dec 2009
ENT Specialist Dr. Puneet Maheshwari's  Response
Hi, welcome to health care magic.

Thanks for the query,

If augmentin ie amoxycillin with clavulinic acid is not working, then you may switch over to a higher antibiotic like cefpodoxime proxeitil . The dose is 200 mg twice a day.

Take plenty of fluids, warm saline gargles, along with supportive treatment.

Answered: Sat, 25 Jun 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi Chandrika,

You need to continue the antibiotics, do not stop. It is one of the best antibiotic for sore throat. Also, drink plenty of warm water, do gargles with Betadine mouth gargles (1:1dilution) 3-4 times/day after food. Avoid oily and chilled food.

Dr. Naveen Kumar
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor